# SDR USAA951339

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244US
- Make and model: Boeing 737201
- Aircraft serial: 22752
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 1712450
- Condition: Corrosion
- Location: Bs 965
- Part time: 36,610 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING 'CX-6' CHECK VISUAL INSPECTION, FOUND APPROXIMATELY 6 INCHES OF STRINGER CORRODED STRINGER 27R AT STATION 965.  REMOVED CORROSION AND INSTALLED STRINGER SPLICE.  (M)
